# SDR KBM2005F00357

- Difficulty date: December 2, 2005
- Submitted: December 15, 2005
- Operation: Air carrier
- Aircraft: N73DP
- Make and model: Bell 206B
- Aircraft serial: 2513
- Engine: Allsn 250C20B
- System (JASC): 7921 · Engine Oil Cooler
- Part: Cage
- Part number: 206061432111
- Condition: Damaged
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND OIL COOLER IMPELLER DAMAGED.  REMOVED AND REPLACED BLOWER CAGE ASSY.  (K)
